# SDR ASAA2018060044891

- Difficulty date: June 1, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 11,116 hours, 3,733 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKED UP.  ACFT GROUNDED.  ACCOMPLISHED A SATCOM LOCKUP RESET PROCEDURE IN QRH. SATCOM HAD NORMAL OPERATION RESTORED.
